ITEM METADATA RECORD
Title: Nonnegativity preserving macro-element interpolation of scattered data
Authors: Schumaker, Larry L.
Speleers, Hendrik # ×
Issue Date: Mar-2010
Publisher: North-Holland
Series Title: Computer Aided Geometric Design vol:27 issue:3 pages:245-261
Abstract: Nonnegative bivariate interpolants to scattered data are constructed using some C1 macro-element spline spaces. The methods are local and rely on adjusting gradients at the data points to insure nonnegativity of the spline when the original data is nonnegative. As part of the analysis, a new condition for the nonnegativity of the cubic Clough-Tocher macro-element is obtained. More general range-restricted interpolation is also considered.
ISSN: 0167-8396
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science